# SDR DALA2024010900354

- Difficulty date: January 9, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 82,378 hours, 10,861 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 CORROSION ELECTRICAL CONNECTOR DOOR R1 IN PASSENGER CABIN (3 EA). CORRECTIVE ACTION: REPLACED ELECTRICAL CONNECTOR 10MJ, 42MJ AND 44MJ ON ACCESS DOOR R1 IN PASSENGER CABIN. PERFORMED OPERATIONAL TESTS OF THE DOOR MONITORING SYSTEM, SLIDE ARMED AND CABIN PRESSURE INDICATIONS. TESTS ARE GOOD. (0146323)
